# SDR SWIA201231954

- Difficulty date: October 12, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 35,650 hours, 32,192 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Antenna
- Condition: Failed
- Location: Radio Altimeter
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S RADIO ALTIMETER AND FIRST OFFICER'S RADIO ALTIMETER DIFFER MORE THAN 300 FEET FROM 2500 FEET.  (FLT 5565)  REPLACED THE F/O'S RECEIVE ANTENNA IN REFERENCE TO THE CRJ 200 MM.  P/N: 567-2002  S/N OFF: NSN
